# SDR GTIA030858

- Difficulty date: September 30, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT SIDE MLG FORWARD DOOR JAMB FRAME ATTACHED KEEL BEAM CRACKED AT DOUBLER.  REMOVED DAMAGED REPAIR DOUBLER.  FABRICATED NEW REPAIR DOUBLERS.  INSTALLED REPAIR DOUBLER.  (M)
